On the computational complexity of satisfiability in propositional logics of programs

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

The satisfiability problems of propositional algorithmic logic and propositional dynamic logic are shown to be complete in the classes of languages accepted in polynomial space by the deterministic and alternating Turing machines respectively. Explicit upper and lower bounds on the space complexity are calculated. Exponential lower bounds on the space complexity of the satisfiability problems of these logics extended by adding a certain program connective are proved.

Original languageEnglish (US)
Pages (from-to)179-212
Number of pages34
JournalTheoretical Computer Science
Volume21
Issue number2
DOIs
StatePublished - Nov 1982
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint Dive into the research topics of 'On the computational complexity of satisfiability in propositional logics of programs'. Together they form a unique fingerprint.

  • Cite this